Directly to content
  1. Publishing |
  2. Search |
  3. Browse |
  4. Recent items rss |
  5. Open Access |
  6. Jur. Issues |
  7. DeutschClear Cookie - decide language by browser settings

On double extremes of Gaussian stationary processes

Ladneva, Anna ; Piterbarg, Vladimir

PDF, English
Download (598kB) | Terms of use

Citation of documents: Please do not cite the URL that is displayed in your browser location input, instead use the DOI, URN or the persistent URL below, as we can guarantee their long-time accessibility.


We consider a Gaussian stationary process with Pickands' conditions and evaluate an exact asymptotic behaviorof probability of two high extremes on two disjoint intervals

Item Type: Working paper
Journal or Publication Title: EURANDOM Reports
Series Name: EURANDOM Reports
Volume: 00-027
Number: 027
Publisher: European Institute for Statistics, Probability, Stochastic Operations Research and their Applications
Place of Publication: Eindhoven
Date Deposited: 24 May 2016 06:57
Date: 7 September 2000
ISSN: 1389-2355
Number of Pages: 19
Faculties / Institutes: The Faculty of Mathematics and Computer Science > Department of Applied Mathematics
Subjects: 510 Mathematics
Schriftenreihe ID: Beiträge zur Statistik > Beiträge
About | FAQ | Contact | Imprint |
OA-LogoDINI certificate 2013Logo der Open-Archives-Initiative